Excessive anticoagulation with warfarin or phenprocoumon may have multiple causes

Peter Martin Meegaard, Line H V Holck, Anton Pottegård, Hanne Madsen, Jesper Hallas

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

Resumé

Excessive anticoagulation with vitamin K antagonists is a serious condition with a substantial risk of an adverse outcome. We thus found it of interest to review a large case series to characterize the underlying causes of excessive anticoagulation.
OriginalsprogEngelsk
TidsskriftDanish Medical Journal
Vol/bind59
Udgave nummer2
Sider (fra-til)A4383
StatusUdgivet - 2012

Fingeraftryk

Phenprocoumon
Warfarin

Citer dette

@article{7c749d1c8c0744ee8037fa723b125a0b,
title = "Excessive anticoagulation with warfarin or phenprocoumon may have multiple causes",
abstract = "Excessive anticoagulation with vitamin K antagonists is a serious condition with a substantial risk of an adverse outcome. We thus found it of interest to review a large case series to characterize the underlying causes of excessive anticoagulation.",
keywords = "Aged, Aged, 80 and over, Anticoagulants, Drug Interactions, Female, Hemorrhage, Humans, International Normalized Ratio, Male, Phenprocoumon, Vitamin K, Warfarin",
author = "Meegaard, {Peter Martin} and Holck, {Line H V} and Anton Potteg{\aa}rd and Hanne Madsen and Jesper Hallas",
year = "2012",
language = "English",
volume = "59",
pages = "A4383",
journal = "Danish Medical Journal",
issn = "1603-9629",
publisher = "DANISH MEDICAL ASSOC",
number = "2",

}

Excessive anticoagulation with warfarin or phenprocoumon may have multiple causes. / Meegaard, Peter Martin; Holck, Line H V; Pottegård, Anton; Madsen, Hanne; Hallas, Jesper.

I: Danish Medical Journal, Bind 59, Nr. 2, 2012, s. A4383.

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

TY - JOUR

T1 - Excessive anticoagulation with warfarin or phenprocoumon may have multiple causes

AU - Meegaard, Peter Martin

AU - Holck, Line H V

AU - Pottegård, Anton

AU - Madsen, Hanne

AU - Hallas, Jesper

PY - 2012

Y1 - 2012

N2 - Excessive anticoagulation with vitamin K antagonists is a serious condition with a substantial risk of an adverse outcome. We thus found it of interest to review a large case series to characterize the underlying causes of excessive anticoagulation.

AB - Excessive anticoagulation with vitamin K antagonists is a serious condition with a substantial risk of an adverse outcome. We thus found it of interest to review a large case series to characterize the underlying causes of excessive anticoagulation.

KW - Aged

KW - Aged, 80 and over

KW - Anticoagulants

KW - Drug Interactions

KW - Female

KW - Hemorrhage

KW - Humans

KW - International Normalized Ratio

KW - Male

KW - Phenprocoumon

KW - Vitamin K

KW - Warfarin

M3 - Journal article

VL - 59

SP - A4383

JO - Danish Medical Journal

JF - Danish Medical Journal

SN - 1603-9629

IS - 2

ER -